Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Swelling in leg and knee, stinging sensation, had meniscal tear, have a blood clot. Further?

I fell through a deck about two weeks ago my leg and knee have slowly swollen more and more its hard to walk up steps it feels swollen kinda like a bee sting swells but in a large area hard to bend knee a year and a half ago I had surgery on the same knee for a meniscal Tear I'm scared I might have a blood clot it isn't hot it's hurts bad and I have a high tolerance for pain
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hello, Your description suggests that you have an intraarticular (within the joint) problem. The swelling could be due to hemarthrosis (blood inside the joint).Propably your meniscus or ligaments might have been injured. To pick up the same, you need MRI scan. Based on the report you need to be treated accordingly. Regards
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor